On (j, ε)-normality in the rational fractions

R. Stoneham

Acta Arithmetica (1970)

  • Volume: 16, Issue: 3, page 221-238
  • ISSN: 0065-1036

How to cite


Stoneham, R.. "On (j, ε)-normality in the rational fractions." Acta Arithmetica 16.3 (1970): 221-238. <http://eudml.org/doc/204926>.

author = {Stoneham, R.},
journal = {Acta Arithmetica},
language = {eng},
number = {3},
pages = {221-238},
title = {On (j, ε)-normality in the rational fractions},
url = {http://eudml.org/doc/204926},
volume = {16},
year = {1970},

AU - Stoneham, R.
TI - On (j, ε)-normality in the rational fractions
JO - Acta Arithmetica
PY - 1970
VL - 16
IS - 3
SP - 221
EP - 238
LA - eng
UR - http://eudml.org/doc/204926
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.